# SDR DALA1035759864

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER STA 160-218, BL0 FLOOR PANEL SUPPORT HAS CORROSION.  REMOVED CORROSION FROM FLOOR SUPPORT IAW SRM 53-01, FIG 1.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  R & R FLOOR SUPPORT IAW SRM 51-30-5.
